| Catalog Number |
2R8403 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp solution set was leaking from the first connection port closest to the unspecified infusion pump.The set was filled with unspecified chemotherapy solution and the volume spilled out was approximately 25ml to 50ml.This issue was observed during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The user facility submitted medwatch mw5115147 for this event.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing were performed and no leaks were observed.The set was primed with methylene blue and no leaks were observed.The set worked according to requirements.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.